American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Boldizsár Kalmár and Tamás Terpai. Characteristic classes and existence of singular maps. Trans. Amer. Math. Soc. 364 (2012) 3751-3779.
Abstract, references, and article information   
View Article: PDF

[2] Carla Farsi and Christopher Seaton. Nonvanishing vector fields on orbifolds. Trans. Amer. Math. Soc. 362 (2010) 509-535. MR 2550162.
Abstract, references, and article information   
View Article: PDF

[3] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sharon L. Pedersen. Volumes of vector fields on spheres . Trans. Amer. Math. Soc. 336 (1993) 69-78. MR 1079056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gabriele Meyer. Attracting and repelling point pairs for vector fields on manifolds. I . Trans. Amer. Math. Soc. 336 (1993) 497-507. MR 1169081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Benedict J. Pollina. Tangent $2$-fields on even-dimensional nonorientable manifolds . Trans. Amer. Math. Soc. 271 (1982) 215-224. MR 648087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jorge Hounie. Globally hypoelliptic and globally solvable first-order evolution equations . Trans. Amer. Math. Soc. 252 (1979) 233-248. MR 534120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carlos Gutiérrez. Structural stability for flows on the torus with a cross-cap . Trans. Amer. Math. Soc. 241 (1978) 311-320. MR 492303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1